Tbilisi Mathematical Journal

On Soft Supra Compactness in Supra Soft Topological Spaces

A. M. Abd El-latif

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we introduce anew form of soft supra compact spaces namely, soft supra compact spaces, soft supra closed spaces, soft supra lindelof spaces and soft supra generalized compactness. Furthermore, we study its several properties and characterizations in detail. Also, the invariance of these kinds of soft supra compact spaces under some types of soft mapping and their hereditary properties are also investigated.

Article information

Source
Tbilisi Math. J., Volume 11, Issue 1 (2018), 169-178.

Dates
Received: 10 April 2017
Accepted: 10 January 2018
First available in Project Euclid: 21 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1524276038

Digital Object Identifier
doi:10.32513/tbilisi/1524276038

Subjects
Primary: 54A05: Topological spaces and generalizations (closure spaces, etc.)
Secondary: 54A40: Fuzzy topology [See also 03E72] 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.) 06D72: Fuzzy lattices (soft algebras) and related topics

Keywords
soft supra compactness soft supra lindelof spaces soft supra generalized compactness soft functions

Citation

El-latif, A. M. Abd. On Soft Supra Compactness in Supra Soft Topological Spaces. Tbilisi Math. J. 11 (2018), no. 1, 169--178. doi:10.32513/tbilisi/1524276038. https://projecteuclid.org/euclid.tbilisi/1524276038


Export citation

References

  • A. M. Abd El-latif, On some subsets of soft weak structures, Facta Universitatis: Ser. Math. Inform., 32 (1) (2017), 59-72.
  • A. M. Abd El-latif and and Rodyna A. Hosny, Supra open soft sets and associated soft separation axioms, International Journal of Advances in Mathematics, 6 (2017), 68-81.
  • A. M. Abd El-latif and Rodyna A. Hosny, Soft supra extra strongly generalized closed, An. Univ. Oradea Fasc. Mat., 24 (1) (2017), 103-112.
  • A. M. Abd El-latif, Soft extra strongly semi star generalized closed sets, Gazi University Journal of Science (GUJS), 33 (4) (2017), 421-430.
  • A. M. Abd El-latif, Soft supra strongly generalized closed sets, Journal of Intelligent & Fuzzy Systems, 31 (3) (2016), 1311-1317.
  • M. E. Abd El-Monsef and A. E. Ramadan, On fuzzy supra topological spaces, Indian J. Pure and Appl. Math., 4 (18) (1987), 322-329.
  • B. Ahmad and A. Kharal, Mappings on soft classes, New Math. Nat. Comput., 7 (3) (2011), 471-481.
  • A. Aygunoglu and H. Aygun, Some notes on soft topological spaces, Neural Computing and Applications, 21 (1) (2012), 113–119
  • S. A. El-Sheikh and A. M. Abd El-latif, Decompositions of some types of supra soft sets and soft continuity, International Journal of Mathematics Trends and Technology, 9 (1) (2014), 37-56.
  • A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif, $\gamma$-operation and decompositions of some forms of soft continuity in soft topological spaces, Ann. Fuzzy Math. Inform., 7 (2) (2014), 181-196.
  • A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif, Soft ideal theory, Soft local function and generated soft topological spaces, Appl. Math. Inf. Sci., 8 (4) (2014), 1595-1603.
  • A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif, Soft semi compactness via soft ideals, Appl. Math. Inf. Sci., 8 (5) (2014), 2297-2306.
  • A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and A. M. Abd El-latif, Supra generalized closed soft sets with respect to an soft ideal in supra soft topological spaces, Appl. Math. Inf. Sci., 8 (4) (2014), 1731-1740.
  • A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Khedr, On supra topological spaces, Indian J. Pure and Appl. Math., 14 (4) (1983), 502-510.
  • D. A. Molodtsov, Soft set theory-firs tresults, Comput. Math. Appl., 37 (1999), 19-31.
  • M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl., 61 (2011), 1786-1799.
  • Weijian Rong, The countabilities of soft topological spaces, International Journal of Computational and Mathematical Sciences, 6 (2012), 159-162.
  • I. Zorlutuna, M. Akdag, W.K. Min and S. Atmaca, remarks on soft topological spaces, Ann. Fuzzy Math. Inform., 3 (2) (2012), 171-185.